Opuscula Mathematica
Opuscula Math. 36, no. 2 (), 279-280
http://dx.doi.org/10.7494/OpMath.2016.36.2.279
Opuscula Mathematica

Corrigendum to "Hermite-Hadamard type inequalities for Wright-convex functions of several variables" [Opuscula Math. 35, no. 3 (2015), 411-419]


Abstract. We correct a small mistake made by the authors of the paper [Hermite-Hadamard type inequalities for Wright-convex functions of several variables, Opuscula Math. 35, no. 3 (2015), 411-419].
Keywords: Write convex function, Hermite-Hadamard inequality, symmetrization, simplex.
Mathematics Subject Classification: 26D15.
Cite this article as:
Alfred Witkowski, Corrigendum to "Hermite-Hadamard type inequalities for Wright-convex functions of several variables" [Opuscula Math. 35, no. 3 (2015), 411-419], Opuscula Math. 36, no. 2 (2016), 279-280, http://dx.doi.org/10.7494/OpMath.2016.36.2.279
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.